Help Me Ease My Mind Please

10 Replies
livelaughlove - May 3

so i'm on the pill but i ran out for almost two weeks. when i called and told the nurse she said to double up the pills to make up the time. during the time lapse my fiance and i still had s_x and didnt use a condom. well since last night ive felt really nauseous, ive been vomitting, i have really bad cramps for about a week now, and my br___ts are extremely sore!!!! now where's the question right? could these things also be caused by doubling up the pills? please help me out here.... thanks!!!

 

Emma2 - May 3

Yes doubling up on the pill can cause symptoms because your hormones are out of whack.....When exactly did this week happen without the pills?

 

Lin - May 3

Yes, they could be caused by doubling up on the pills, but they could also be caused by pregnancy. I'm pretty surprised that she told you to double up on two weeks worth of pills! You're supposed to double up when you miss a day or two, but two weeks? I would think it would make more sense to just start your pills over as usual and use protection for the first month back on them, but then I'm not a nurse or doctor. At any rate, your body is probably just freaking out over all the hormonal changes (pill to no pill to double pill). But of course, as I said, it could also be pregnancy. There's always a chance of pregnancy any time you have unprotected s_x. Just relax and test if your period doesn't show - which it may not anyway due to the crazy hormones. Good luck!

 

Emma2 - May 3

Yeah I am surpirsed too because normally they say 4 days missed requires a new pack....

 

LN030905 - May 3

what kind of birth control pill are u on if u dont mind me asking?

 

livelaughlove - May 3

i was supposed to start a new pack april 23 and the pills are ortho-tricyclen

 

jeanette - May 3

Ortho Tri? Omgoodness girlie, no wonder you are sick! You hormones are way out of whack....lol....bless your heart!

 

Emma2 - May 3

I used to take that pill and doubling up one weeks worth is a real ridiculous peice of advice you got from this nurse. I would take a HTP test to rule out pregnancy ..Good Luck

 

tish - May 3

the best way to answer your question is to take a pregnancy test.

 

LN030905 - May 3

I was on that too for 4 yrs before switching to seasonal...poor thing...if I were u, I would take a preg test just to makes sure..to rule it out! But i would think its from the hormones as well. Do you have a leaflet that comes with your packs? It says on the back what to do in case you forget to take some pills...take a look at it if u can find it! Good Luck!

 

livelaughlove - May 3

but do they work if im not do for my period yet? listen....i still use planned parenthood (im only 20) and let me tell u - if u know ANY young girl that needs to be put on the pill dont let them go there! the nurse pract_tioners are terrible! and they are NO help! they make the girls feel like worthless s___ts and they act like its a big deal to make an appointment to get checked out.... its not just me that feels this way but i just havent changed doctors yet - im working on it. but yea - i called them to ask for advice and the woman heard someone talking to me in the background so before i could even asked my question she told me to call back when i had time to talk to her becasue she was busy!! im so angry right now! haha thanks for all your advice everyone!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?